# SDR AWXA200600483

- Difficulty date: February 26, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 53,044 hours, 23,506 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347217820000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C6 CHECK DISCOVERED CORROSION ON LT INBOARD SEAT TRACK FROM FS 59 TO FS 64 AT BL Y765 AND Z-240.  CORROSION BLENDED OUT & FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-00-15 FIG 101.  MZ CUTOUT & REMOVED DAMAGED AREA.  FABRICATED SEAT TRACK EXTRUSION AND LT PROFILE IAW SRM 51-00-15.  INSTALLED FABRICATED REPAIR PARTS IAW SRM 53-00-15.
